# SDR UALA2012081304461

- Difficulty date: August 5, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 R4 DOOR FRAME HAS CORROSION OUT OF SRM LIMITS.  INSTALLED INTERIM REPAIR IN REF TO ECRA 5310-05554.
